Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2017: 1.686

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Print + Online
See all formats and pricing
More options …
Volume 1999, Issue 508

Issues

Addendum and erratum to An absolute Siegel's Lemma

Damien Roy / Jeffrey Lin Thunder
Published Online: 2008-06-11 | DOI: https://doi.org/10.1515/crll.1999.508.47

About the article

Received: 1997-08-27

Accepted: 1998-04-29

Published Online: 2008-06-11

Published in Print: 1999-03-12


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1999, Issue 508, Pages 47–51, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1999.508.47.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Lenny Fukshansky
Journal of Number Theory, 2010, Volume 130, Number 10, Page 2099

Comments (0)

Please log in or register to comment.
Log in